# SDR ASAA2018100826382

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 1,033 hours, 307 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FADEC 2 FAULT MESSAGE ON UPPER ECAM. GROUNDED - YES. IDLE RUN NR 2 ENG PER AMM 71-00-00. NO FAULTS COUND NOT ACCESS FADEC 2 THRU MCDU. FOUND FAULTY RELAY 11KS2 REF AWM 73-25-06 P 0029 SHEET 1 REPLACED RELAY 11KS2 FADEC 2 TEST PER AMM 73-29-00 PB 501.
